# SDR CALA2013100491748

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 49,960 hours, 12,490 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part serial: W3506503R16
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOOP 1 FIRE DETECTION INOPERATIVE.  TROUBLE SHOT IAW WD 26-11-21.  FOUND WIRE BET TS682 & TS683 WIRE W3506-503R-16 CHAFING, 24 INCHES FROM TS682 TERM C.  R & R WIRE W3506-503R-16 IAW WDM 26-11-21.  OPERATIONS CHECKED GOOD.
